# SDR SWAA2014072130179

- Difficulty date: July 1, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Brace
- Part number: 65557176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER SUPPORT BRACE FOR THE FLIGHT RECORDER SHROUD CRACKED BETWEEN BS 887 TO 1008 STRINGER 20L.  R & R BRACE IAW SRM.
